DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
150 理工学部 = School of Science and Technology >
明治大学工学部研究報告 >
No.54 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/10063

Title: Asymptotic behavior of eigenfuntions corresponding to positive eignevalues of the Schrödinger-type operator on a spherically symmetric Riemannian manifold
Authors: 今野,礼二
Reiji,KONNO
Shimei: 明治大学工学部研究報告
Volume: 54
Start page: 1
End page: 15
ISSN: 0465-6075
Issue Date: 31-Mar-1988
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00006005
URI: http://hdl.handle.net/10291/10063
Appears in Collections:No.54

Files in This Item:

File Description SizeFormat
kougakubuhokoku_54_1.pdf520.04 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで